# SDR UIEA2021092002061

- Difficulty date: September 17, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- System (JASC): 4910 · APU Cowling/Containment
- Part: Gasket
- Part number: 38850811
- Part serial: 4001R
- Condition: Damaged
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU REQ MEL PER ATLAS ENGINEERING DUE TO START FAULT.( TRANSFERED TO MDDR 153687 PER DDG 49-11-01A CAT C DUE 27SEP21.  /  18SEP21 - LP 1440869 - ITEM 3 - SCK - C/W ECM# 2021P-337 STEPS 1-3 NO FAULTS FOUND AT THIS POINT ECM# 2021P-337 STEPS 4-7 REMAIN OPEN. DMI# 153687 REMAINS OPEN.  /  18SEP21 - LP 1440869 - ITEM 4 - SCK - PERFORMED AMM 49-21-00 APU EXTERNAL INSPECTION FOUND FLOW SENSING MODULE GASKET DAMAGE. PARTS ON ORDER MCC NOTIFIED. GASKET P/N 3876244-1 FLOW SENSING MODULE P/N 3885081-1 DMI# 153687 REMAINS OPEN.  /  19SEP21 - LP 1440872 - ITEM 3 - ONT - R/R SENSING MODULE IAW B767AMM 49-53-08. STARTED APU MULTIPLE TIMES IAW B767AMM 49-11-00. NO DEFECTS NOTED AT THIS TIME. THIS WILL CLOSE MDDR 153687 MCC NOTIFED. PLACARD REMOVED R/R GASKET P/N 3876415-4.  /    )
